0
2013
Impact Factor

    On deformations of the canonical Poisson bracket for the nonholonomic Chaplygin and the Borisov–Mamaev–Fedorov systems on zero-level of the area integral I

    2011, Vol. 7, No. 3, pp.  577-599

    Author(s): Tsiganov A. V.

    We discuss the nonholonomic Chaplygin and the Borisov–Mamaev–Fedorov systems when the corresponding phase space is equivalent to cotangent bundle to dwo-dimensional sphere. In both cases Poisson bivectors are determined by L-tensors with non-zero torsion on the configurational space, in contrast with the well known Eisenhart–Benenti and Turiel constructions.
    Keywords: nonholonomic mechanics, Chaplygin sphere, Poisson brackets
    Citation: Tsiganov A. V., On deformations of the canonical Poisson bracket for the nonholonomic Chaplygin and the Borisov–Mamaev–Fedorov systems on zero-level of the area integral I, Rus. J. Nonlin. Dyn., 2011, Vol. 7, No. 3, pp.  577-599
    DOI:10.20537/nd1103013


    Download File
    PDF, 467.85 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License